Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235814] of Robert Calderbank

Papers Published

  1. Pottie, GJ; Calderbank, AR, Further asymptotic upper bounds on the minimum distance of trellis codes, IEEE Transactions on Information Theory, vol. 39 no. 4 (1993), pp. 1428-1434 [doi]
    (last updated on 2017/12/12)

    Abstract:
    Asymptotic upper bounds on the minimum distance of trellis codes are derived. A universal bound and bounds specific to PSK and QAM signal sets are obtained.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320